# SDR FDEA202501200238

- Difficulty date: January 20, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 55,456 hours, 30,302 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: A5237112300300
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE MAIN DECK CARGO DOOR ACTUATOR BEARING FITTING AT FRAME 23 PER EO NO: E6-  5230-E0378588 B P5 REPLACED MAIN DECK CARGO DOOR ACTUATOR BEARING FITTING AT FRAME 23, LONGN1~3.   I.A.W FEDEX EO NO: E6-5230-E0378588 B P5, SEQ NO:981, TITLE: DOORS-CARGO DOOR/HYD SYS-  DETAILED VISUAL INSPECTION OF THE MAIN DECK CARGO (MDCD) ACTUATOR BEARING FITTINGS   AT FRAME 23 AND 24-AOT A52W016-24. THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 06-2-100
